# SDR SWAA2022100349232

- Difficulty date: September 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PRESSURE DECK LOC BTW RBL 24.75 TO RBL 45.5 BS663.75 AT PASSENGERS CABIN 2022-488553 / [01] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022240. DUE DATE: 27-JAN-23.;[02] REPAIRED PRESSURE DECK LOCATED BTW BS 663.75 TO BS 675 AND BTW RBL 38 TO RBL 60 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2. REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTIVE ACTION CERTIFIED RII ACCOMPLISHED
